# SDR SIMA20161203001

- Difficulty date: December 3, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,018 hours, 28,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 12307751005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LATERAL UPPER MOUNT BRACKET CRACKED ABOVE LT DV WINDOW FWD UPPER CORNER. REMOVED AND REPLACED REINFORCEMENT ABOVE LATERAL POST IAW SRM 51-40-02.
